# SDR V0XD20140827166

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR CORRODED UNDER PRESS SEAL AT FED SIDE.  R & R MAIN AVIONICS DOOR PRESS SEAL RETAINER IAW SRM 51-42-06.  WORK ORDER 80242 WC 8040.  PART CC670-38674-3 SEAL RETAINER.
